Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 32, Issue 3, September 2017  pp. 201–216.

Algebraic vs. topological vector bundles on spheres

Authors:  Aravind Asok and Jean Fasel
Author institution:Department of Mathematics, University of Southern California, 3620 S. Vermont Ave., Los Angeles, CA 90089-2532, United States

Summary:  We study the problem of when a topological vector bundle on a smooth complex affine variety admits an algebraic structure. We prove that all rank 2 topological complex vector bundles on smooth affine quadrics of dimension 11 over the complex numbers admit algebraic structures.

Contents   Full-Text PDF